About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 902383, 10 pages
http://dx.doi.org/10.1155/2014/902383
Research Article

On the Inverse Eigenvalue Problem for Irreducible Doubly Stochastic Matrices of Small Orders

1Key Laboratory of Intelligent Computing & Signal Processing, Ministry of Education, Anhui University, Hefei, Anhui 230039, China
2Department of Applied Mathematics, Suzhou University of Science and Technology, Suzhou, Jiangsu 215009, China
3School of Mathematical Sciences, Anhui University, Hefei, Anhui 230039, China

Received 28 July 2013; Accepted 17 January 2014; Published 4 March 2014

Academic Editor: Shusen Ding

Copyright © 2014 Quanbing Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanbing Zhang, Changqing Xu, and Shangjun Yang, “On the Inverse Eigenvalue Problem for Irreducible Doubly Stochastic Matrices of Small Orders,” Abstract and Applied Analysis, vol. 2014, Article ID 902383, 10 pages, 2014. doi:10.1155/2014/902383